Detail publikace

Asymptotic equilibrium for homogeneous delay linear differential equations with L-perturbation term

Originální název

Asymptotic equilibrium for homogeneous delay linear differential equations with L-perturbation term

Anglický název

Asymptotic equilibrium for homogeneous delay linear differential equations with L-perturbation term

Jazyk

en

BibTex


@article{BUT39009,
  author="Josef {Diblík}",
  title="Asymptotic equilibrium for homogeneous delay linear differential equations with L-perturbation term",
  chapter="39009",
  number="6",
  volume="30",
  year="1997",
  month="august",
  pages="3927--3933",
  type="journal article - other"
}